Une notion générale de convergence faible pour des fonctions croissantes d'ensemble

E. De Giorgi; G. Letta

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1977)

  • Volume: 4, Issue: 1, page 61-99
  • ISSN: 0391-173X

How to cite

top

De Giorgi, E., and Letta, G.. "Une notion générale de convergence faible pour des fonctions croissantes d'ensemble." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 4.1 (1977): 61-99. <http://eudml.org/doc/83746>.

@article{DeGiorgi1977,
author = {De Giorgi, E., Letta, G.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {Weak Convergence; Monotone Increasing Set Functions; Lattice; Riesz- Markov Type Theorem; Vague Convergence; Positive Radon Measures; Positive Bounded Borel Measures},
language = {fre},
number = {1},
pages = {61-99},
publisher = {Scuola normale superiore},
title = {Une notion générale de convergence faible pour des fonctions croissantes d'ensemble},
url = {http://eudml.org/doc/83746},
volume = {4},
year = {1977},
}

TY - JOUR
AU - De Giorgi, E.
AU - Letta, G.
TI - Une notion générale de convergence faible pour des fonctions croissantes d'ensemble
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1977
PB - Scuola normale superiore
VL - 4
IS - 1
SP - 61
EP - 99
LA - fre
KW - Weak Convergence; Monotone Increasing Set Functions; Lattice; Riesz- Markov Type Theorem; Vague Convergence; Positive Radon Measures; Positive Bounded Borel Measures
UR - http://eudml.org/doc/83746
ER -

References

top
  1. [1] G. Aumann, Reelle Funktionen, Springer, Berlin (1954). Zbl0056.05202MR61652
  2. [2] P. Billtngsley, Convergence of probability measures, Wiley, New York (1968). Zbl0172.21201MR233396
  3. [3] N. Bourbaki, Topologie générale, Chap. 9, 2. éd., Hermann, Paris (1958). MR173226
  4. [4] N. Bourbaki, Espaces vectoriels topologiques, Chap. 1 et 2, 2. éd., Hermann, Paris (1966). MR203425
  5. [5] N. Bourbaki, Intégration, Chap. 1-4, Hermann, Paris (1952). 
  6. [6] F. Cafiero, Teoremi di prolungamento per le misure in particolari reticoli di insiemi, Ric. di Mat., 5 (1956), pp. 273-312. Zbl0072.27901MR84553
  7. [7] F. Cafiero, Misura e integrazione, Cremonese, Roma (1959). Zbl0171.01503MR215954
  8. [8] J. Dieudonné, Eléments d'analyse, vol. 2, Gauthier-Villars, Paris (1968). Zbl0189.05501
  9. [9] A. Horn - A. Tarski, Measures in Boolean algebras, Trans. Amer. Math. Soc., 64 (1948), pp. 467-97. Zbl0035.03001MR28922
  10. [10] G. Letta, Il problema di Vitali-Lusin negli spazi perfettamente normali, Ric. di Mat., 8 (1959), pp. 128-137. Zbl0145.28102MR108564
  11. [11] G. Letta, Teoremi di prolungamento per misure in reticoli algebrici, Ric. di Mat., 8 (1959), pp. 300-319. Zbl0102.04005MR125927
  12. [12] G. Letta, Teoria elementare dell'integrazione, Boringhieri, Torino (1976). Zbl0316.28002
  13. [13] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris (1964). Zbl0137.11203MR198504
  14. [14] K.R. Parthasarathy, Probability measures on metric spaces, Acad. Press, New York (1967). Zbl0153.19101MR226684
  15. [15] B.J. Pettis, On the extension of measures, Ann. of Math., 54 (1951), pp. 187-197. Zbl0043.27903MR41912
  16. [16] J. Pfanzagl - W. Pierlo, Compact systems of sets, Springer Lect. Notes, 16, Berlin (1966). Zbl0161.36604MR216529

Citations in EuDML Documents

top
  1. Giuseppe Buttazzo, Gianni Dal Maso, Singular perturbation problems in the calculus of variations
  2. Alain Brillard, Asymptotic analysis of two elliptic equations with oscillating terms
  3. Gabriele H. Greco, Sur la mesurabilité d'une fonction numérique par rapport à une famille d'ensembles
  4. Gianni Dal Maso, Ennio De Giorgi, Luciano Modica, Convergenza debole di misure su spazi di funzioni semicontinue
  5. Antonio Boccuto, Beloslav Riečan, The symmetric Choquet integral with respect to Riesz-space-valued capacities
  6. Gianni Dal Maso, Ennio De Giorgi, Luciano Modica, Convergenza debole di misure su spazi di funzioni semicontinue
  7. Gabriele H. Greco, Sulla rappresentazione di funzionali mediante integrali
  8. Alessandra Coscia, Domenico Mucci, Integral representation and Γ -convergence of variational integrals with p ( x ) -growth
  9. Alessandra Coscia, Domenico Mucci, Integral representation and Γ-convergence of variational integrals with -growth
  10. Gianni Dal Maso, Anneliese Defranceschi, Limiti di problemi di Dirichlet nonlineari in domini variabili

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.